# SDR DALA2018012400412

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 8,793 hours, 7,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THAT FORWARD ENTRY DOOR HANDLE DISPLACED APPROXIMATELY .750 INCHES FROM THE SEATED POSITION IN FLIGHT.  HANDLE RETURNED TO NORMAL SEATED CLOSED POSITION ON LANDING. OPEN AND CLOSED DOOR SEVERAL TIMES. NO TROUBLE FOUND. DOOR LOCKS NORMAL.
